# SDR A6WA201301244007

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 21,994 hours, 21,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ZERO DURING APPROACH.  PERFORMED FLAP FLAP RESET PROCEDURE IAW AWAC SUP 98-18E BOX 12, FLAPS RESET PLACARD AND PLACED ON MEL.
